How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42292
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I had rough sex with my girl friend pass week and it just

Customer Question

I had rough sex with my girl friend for the pass week and it just started to feeling inchy on money
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Monday I meant to say
JA: Is there anything else the Doctor should be aware of?
Customer: I don't know
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. David replied 4 months ago.

This is Dr. David

are you taking a shower and washing with soap and water after having sex?

are you using a condom? lubricant?

after sex, it is important to shower and wash with soap and water to clean your skin to help prevent infection and itchiness

also if you sweat in your private area a lot or if there is a lot of moisture in the groin area, this can lead to a skin fungal infection like jock itch which can cause itching.

you would need an antifungal powder or spray like Tinactin or Lamasil or Nystatin antifungal treatment to fight jock itch fungal infection.

let me know if you have questions.

Expert:  Dr. David replied 4 months ago.

do you have any other questions?